Researches in Mathematics

The journal presents results of researches concerning algebra, approximation theory for the functions of real variable, the equations of mathematical physics, and their application to problem solution.

The journal is intended for research officers, post-graduate and undergraduate students.

Attention: The template of the submission (.tex and .cls files) was updated on 28.02.2020. Please proceed to Author Guidelines to download and use the latest version.


Vol 27, No 2 (2019)

Table of Contents

Preamble
 
PDF
1-2

Articles

M.Ye. Tkachenko, M.B. Vakarchuk
PDF
3-6
V.F. Babenko, O.V. Polyakov
PDF
7-12
M.M. Pahirya
PDF
13-27
A.M. Pasko
PDF
28-31
O.V. Polyakov
PDF
32-35
M.Ye. Tkachenko, V.M. Traktynska
PDF
36-44
V.F. Babenko, O.V. Kozynenko, D.S. Skorokhodov
45-58